# SDR SWAA2022022260810

- Difficulty date: August 9, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 48,408 hours, 28,317 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ATTACH ANGLE COMMON TO DEFLECTION CONTROL RIB AND TRANSVERSE WEB IS CRACKED / REMOVED AND REPLACED THE LT WING ATTACH ANGLE COMMON TO DEFLECTION CONTROL RIB AND TRANSVERSE WEB PER SRM 51-40-02-0G-0 AND IPC 57-42-51-02.
